# SDR SWAA2024111257957

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 42,645 hours, 26,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ON CAPT SIDE GERT BAR DOES NOT STAY SECURE.<[01] 02 - INSPECTED PER [AMM 25-66-01-000-804-NG (ESCAPE SLIDE GIRT BAR INSTALLATION - PERMANENT)]
